# SDR DALA2024113011287

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 57,561 hours, 29,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 FWD CARGO DOOR IND INOP. CORRECTIVE ACTION: R/R PROX SENSOR PER A319 AMM 52-31 OPS CHECKS GOOD. (6560942)
